# SDR IPXA11566065

- Difficulty date: April 4, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101457
- Part serial: 122012
- Condition: Dented
- Location: Bs 700 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FWD CARGO COMPARTMENT STA 700 BETWEEN STR 23R AND 24R FRAME IS DENTED.  REMOVED DAMAGE, FABRICATED REPAIR ANGLE, DRILLED STACK UP THROUGOUT, HEAT TREATED ALODINED, PRIMED, COLD WORKED, INSTALLED, PART MARKED, AND CIC'D IAW SRM 53-00-07-2R5.
